# SDR DL777011898

- Difficulty date: December 4, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 7,796 hours, 1,391 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Condition: Failed
- Location: Steering Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO MAIN GEAR STEERING AND T/O WARN HORN.  MTC MSGS 32-63010 AND 32-63020 ACTIVE.  AUTO EVENT RT ACTUATOR FAILED. FWD TO MCO AND PLC.  LT ACTUATOR WILL NOT LOCK.  PERFORMED MDM BLOCK PROCEDURE TO ZE OUT AND LOCK.
